Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
accutaneeuser

someone please help me.

Recommended Posts

im doing 9 months of accutane and now im on month 6, my skin has improved alot but i have alot of hyperpigmentation left, like alot. i hate it so much and i just want to get rid of it, but i don't want to wait till i finish accutane. is there anything i can use to get rid of it while on accutane? pleasee tell me.

also, some of my hyperpigmentation went away on its own, but some of it is still there even tho i've had it for over a year!!!!

hyperpigmentation is not permanent, right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×